# SDR 2005UALA01389

- Difficulty date: December 3, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,186 hours, 28,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT AFT GALLEY DOOR CUTOUT IS CRACKED AT FWD LOWER CORNER.  REMOVED DAMAGE & ACP NDT FOR CRACK CONTAINMENT.ZERO TIMED 10 EA FASTENER HOLES. FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER REPAIR PER SRM53-00-01 DETAIL 5.
